Journal of Algebraic Geometry

Journal of Algebraic Geometry

Online ISSN 1534-7486; Print ISSN 1056-3911

   
 
 

 

On subadditivity of Kodaira dimension in positive characteristic over a general type base


Author: Zsolt Patakfalvi
Journal: J. Algebraic Geom. 27 (2018), 21-53
DOI: https://doi.org/10.1090/jag/688
Published electronically: January 13, 2017
Full-text PDF

Abstract | References | Additional Information

Abstract: We show that for a surjective, separable morphism $ f$ of smooth projective varieties over a field of positive characteristic such that $ f_* \mathcal {O}_X \cong \mathcal {O}_Y$ subadditivity of Kodaira dimension holds, provided the base is of general type and the Hasse-Witt matrix of the geometric general fiber is not nilpotent.


References [Enhancements On Off] (What's this?)


Additional Information

Zsolt Patakfalvi
Affiliation: Department of Mathematics, Fine Hall, Princeton University, Washington Road, Princeton, New Jersey 08544-1000
Address at time of publication: EPFL SB MATHGEOM CAG, MA B3 444 (Bâtiment MA), Station 8, CH-1015 Lausanne, Switzerland
Email: zsolt.patakfalvi@epfl.ch

DOI: https://doi.org/10.1090/jag/688
Received by editor(s): May 1, 2015
Received by editor(s) in revised form: February 12, 2016, and April 9, 2016
Published electronically: January 13, 2017
Article copyright: © Copyright 2017 University Press, Inc.

American Mathematical Society